# SDR IPXA202008058655

- Difficulty date: July 16, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FWD CARGO BAY STA 6-70 FLOORBEAM UNDER RT SIDE RAIL HAD A CRACK.  REPAIRED THE FLOORBEAM IAW SRM 53-40-51, REPAIR 1, FIG 202, REV 67.  MAJOR REPAIR.
